Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 497958, 9 pages
http://dx.doi.org/10.1155/2014/497958
Research Article

Bounds on Subspace Codes Based on Subspaces of Type in Singular Linear Space

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 7 March 2014; Revised 7 July 2014; Accepted 15 July 2014; Published 5 August 2014

Academic Editor: Qi Cheng

Copyright © 2014 You Gao and Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

You Gao and Gang Wang, “Bounds on Subspace Codes Based on Subspaces of Type in Singular Linear Space,” Journal of Applied Mathematics, vol. 2014, Article ID 497958, 9 pages, 2014. https://doi.org/10.1155/2014/497958.